Tests d'hypothèses contiguës et statistiques de rangs sérielles linéaires
Statistique et analyse des données, Volume 13 (1988) no. 3, p. 56-64
@article{SAD_1988__13_3_56_0,
     author = {Nasi, Oreste},
     title = {Tests d'hypoth\`eses contigu\"es et statistiques de rangs s\'erielles lin\'eaires},
     journal = {Statistique et analyse des donn\'ees},
     publisher = {Association pour la statistique et ses illustrations},
     volume = {13},
     number = {3},
     year = {1988},
     pages = {56-64},
     language = {fr},
     url = {http://www.numdam.org/item/SAD_1988__13_3_56_0}
}
Nasi, Oreste. Tests d'hypothèses contiguës et statistiques de rangs sérielles linéaires. Statistique et analyse des données, Volume 13 (1988) no. 3, pp. 56-64. http://www.numdam.org/item/SAD_1988__13_3_56_0/

[1] Conover, W.J., "Rank tests for one sample, two samples and k-samples without the assumption of a continuous distribution function", Annals of Statistics, 1973, vol. 1, n° 6, pp. l105-1125. | MR 350953 | Zbl 0275.62042

[2] Hájek, J. et S_Dák, Z., Theory of rank tests, Academic Press, 1967. | Zbl 0944.62045

[3] Hallin, M., Ingenbleek, J.F. et Puri, M.L., "Linear serial rank tests for randomness against ARMA alternatives", Annals of Statistics, 1985, vol. 13, n° 3, pp.1156-1181. | MR 803764 | Zbl 0584.62064

[4] Hallin, M., Ingenbleek, J.F. et Puri, M.L., "Linear and quadratic serial rank tests for ramdomness against serial dependence", Journal of Time Series Analysis, 1987, vol. 8, n° 4, pp. 409-424. | MR 917793 | Zbl 0661.62091

[5] Hallin, M. et Puri, M.L., "Optimal rank-based procedures for time series analysis : testing an ARMA model against other ARMA models", Annals of Statistics, 1988, vol. 16, n°l pp. 402-432. | MR 924878 | Zbl 0659.62111

[6] Puri, M.L. et Sen, P.K., Nonparametric methods in general linear models, Wiley, 1985. | MR 794309 | Zbl 0569.62024

[7] Raoult, J.P., "Contiguity in asymptotical statistics", dans : Model Choise, Publications des Facultés Universitaires Saint-Louis, 1985.

[8] Serfling, R.J., Approximation theorems of mathematical statistics, Wiley, 1980. | MR 595165 | Zbl 1001.62005